# SDR FDEA200910263676

- Difficulty date: October 26, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 38,665 hours, 20,899 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A32331615022
- Part serial: NA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR LOSS OF GREEN HYD QUANTITY. OCCURED  AT 5000FT AGL AFTER TAKEOFF. RIGHT EICAM SHOWED 0 QUANTITY FOR GREEN SYSTEM. AFTER EXITING RWY 33R THE  EMERGENCY RESPONDERS CONFIRMED FLUID LEAK. TURNED HY  D PUMPS OFF WITHIN 2 MINUTES OF INDICATION.   FOUND BLOWN HOSE TO RT INBD GEAR DOOR ACTUATOR UP LINE.  REPLACED HOSE WITH LINE  PN 24060608-0360 / 171141-8CR-0360. SERVICED GREEN SYSTEM . OPS AND LEAK CHECK CK. ALL FILTERS   AND PUMPS VISUALLY INSPECTED OK PER AMM 29-00-00-3.  RAN ALL PUMPS. OPS GOOD.HYD FULID WAS NOT FULLY DEPLETED.
